# SDR ASOA201710125146

- Difficulty date: October 12, 2017
- Submitted: October 19, 2017
- Operation: Air carrier
- Aircraft: N616QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10128
- Aircraft time: 34,455 hours, 26,263 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer Splice
- Part number: SH670324293
- Condition: Corroded
- Location: Bs 333
- Part time: 34,455 hours, 26,263 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER SPLICE 27 IS CORRODED AT BS 333.   REMOVED AND REPLACED THE STRINGER SPLICE IAW SRM 51-40-11-001-001-A01, AND 51-42-06-001-001-A01.
